MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GOWN,ORBIS,LVL 3,XLARGE,ST,24/CS

Medline Industries, LP MEDLINE; GOWN,ORBIS,LVL 3,XLARGE,ST,24/CS
Catalog Number DYNJP2367P
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that physician experienced strikethrough from fluid on surgical gown twice in two different cases.Strikethrough was somewhere on sleeve of gowns.
 
Additional Manufacturer Narrative
The reported failure was strikethrough from fluid on surgical gown twice in two different cases, somewhere on sleeve of gowns.No sample was returned for the investigation, and complaint history and nonconformance trending for this product and this customer for the past six months were reviewed.The reported issue was not confirmed.The gown is a level 3 gown; it is fluid resistant but will not prevent strikethrough, and this was identified as a customer knowledge issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GOWN,ORBIS,LVL 3,XLARGE,ST,24/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50524513
Report Number1417592-2026-28490
Device Sequence Number9865787
Product Code FYA
UDI-Device Identifier20193489083375
UDI-Public20193489083375
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220333
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP2367P
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown